MathSciNet Relay Station
MathSciNet bibliographic data
MR2275329 35J60 (35B25 35J20 35J25 47J30)
Lin, Fang-Hua; Ni, Wei-Ming; Wei, Jun-Cheng On the number of interior peak solutions for a singularly perturbed Neumann problem. Comm. Pure Appl. Math. 60 (2007), no. 2, 252–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement